# SDR HEEA966921

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER SYSTEM DOES NOT FUNCTION.  ALSO TRANSPONDER WILL NOT TEST. FOUND UNIT TO HAVE LOW POWER OUT.  ADJUSTED CAVITY TUBE.  REPLACED CAVITY TUBE (V101) P/N C2080A.  REPAIRED LOW POWER OUT.  TESTED UNIT AND FOUND RECEIVER WEAK.   ALIGNED RECEIVER.  REPLACED MIXER DIODE (CR202) P/N 007-06092-0000. REPAIRED.ADJUSTED FREQUENCY AND PULSE.  BENCH CHECK GOOD.
